# SDR HEEA0012463

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5759N
- Make and model: Bell 412
- Aircraft serial: 33002
- System (JASC): 6720 · Tail Rotor Control System
- Part: Yaw Control
- Part number: 7001484
- Condition: Failed
- Location: T/R Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YAW CONTROL SHOWS FULL RIGHT DEFLECTION.
